# SDR DU4R2006366

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 304001)   N/R 21743,  2 GOUGES IN SKIN ON LT SIDE OF FS 460 AND 4 INCHES BELOW S-14 BELOW NR 5 WINDOW.  FABRICATED AND INSTALLED 2 EA. DOUBLERS 4.5 INCH AND 4.3 DIAMETER FROM 2024-T3 .071 AND 1 EA, .7500 INCH DIAMETER FROM 2024-T3 .050 IAW SRM 53-30-3 FIG. 13, MM 25-21-01.
